# SDR SWAA2021010534109

- Difficulty date: December 3, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD U235434 FOUND CRACKED STR AT BS 420 STR 28RT WL 148.  REPAIRED BS 420 STR 28 RT, IAW EA 20-153-02533 REV IR AND ATS ER 20-03672; REV IR.
